# SDR CA03081300A

- Difficulty date: August 13, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 6,647 hours
- Engine: Pwa S3H1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 15373
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION, A VERY SMALL AMOUNT OF FERROUS MATERIAL FOUND IN PRESSURE FILTER. ADDITIONAL INSPECTION FOUND A PISTON WITH BROKEN TOP COMPRESSION RING. INSPECTION OF OTHER PISTONS FOUND THEM TO HAVE BEEN WORN BEYOND LIMITS IN THE TOP RING GROOVE WIDTH.  WORN PISTONS WERE REPLACED WITH NEW.
